# SDR SWAA2016011247916

- Difficulty date: December 1, 2015
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 64,203 hours, 51,239 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520417
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER PLANK TE SKIN CRACKED, BETWEEN RSS 229 - 254.  REPAIRED SKIN IAW EA & ER.
